# SDR USAA2011070100028

- Difficulty date: June 18, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945178
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - TWO CRACKS IN UPPER HINGE CUTOUT OF FORWARD ENTRY DOOR SKIN AT BS 312, STR 15L.  REPAIRED UPPER HINGE CUTOUT OF FORWARD ENTRY DOOR SKIN BS 312, STR 15L IAW EA 103104.
